| Catalog Number |
5959680 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
12/21/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2006 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair with implant of bard flat mesh (device #1).Per op notes, "a bard flat mesh (device #1) was placed and sutured." (b)(6) 2007 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventralex mesh (device #2).Per op notes, "a ventralex mesh (device #2) was placed and sutured." (b)(6) 2009 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair.(b)(6) 2018 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with explant of bard flat mesh (device #1) and ventralex mesh (device #2) and implant of sepramesh ip (device #3).Per op notes, "adhesions were taken down.The meshes (device #1 & #2) were removed and a sepramesh ip (device #3) was placed and sutured." (b)(6) 2018 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device #4).Per op notes, "a ventralight st using echo ps (device #4) was placed and tacked.".
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard/davol sepramesh ip (device #3).An additional supplemental emdr were submitted to represent the bard flat mesh (device #1) and mesh ¿ ventralex (device #2).Note, the manufacturing date (15-oct-2017) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.